# SDR SWAA2024022051022

- Difficulty date: February 9, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8817L
- Make and model: Boeing 737-8
- Aircraft serial: 42537
- Aircraft time: 8,866 hours, 5,009 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PRIMARY NOZZLE I/B LABYRINTH SEAL/ BRACKET IS CRACKED. P/N 314A6510-4<[01] REMOVED CRACKED #2 ENGINE PRIMARY NOZZLE I/B LABYRINTH SEAL/ BRACKET AND INSTALLED NEW I/B LABYRINTH SEAL/BRACKET P/N 314A6510-4 ATAG WN40185; IAW SRM 51-40-02-0G-0;[02] VERIFIED STEP 1; AUDIT C/W
